# SDR FDEA201810072806

- Difficulty date: October 7, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 79,663 hours, 15,438 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STATION 5-120 X= 8.5 FOUND CORROSION AS MARKED. MAIN DECK FLOOR AT SEAT TRACK STA 5-120 X= 8.5, CORROSION REMOVED AND FOUND TO EXCEED LIMIT AS PER SRM 53-00-52-1A, FIGURE 101, ALLOWABLE DAMAGE 1. CORRODED SEAT TRACK AT STA 5-120 X= 8.5 REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STA 5-83 TO EXISTING SPLICE STA 5-123 X= 8.5 AS PER SRM 53-00-52-2R FIGURE 201, REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
